MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. 36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER; PROSTHESIS, SHOULDER
Catalog Number 00434906506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 11/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a revision due to disassociation.No additional information is available at this time.
 
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to location of device is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2022 -00073.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10:tm reverse stem 14mm x 130mm cat# 00434906506 lot# 64841033 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.The additional information does not change the root cause of the previous investigation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
36MM ÿ +6MM OFFSET 65º NECK ANGLE RETENTIVE POLY LINER
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13259001
Report Number0001822565-2022-00071
Device Sequence Number4760780
Product Code KWT
UDI-Device Identifier00889024269194
UDI-Public(01)00889024269194(17)290503(10)64841033
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121543
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/02/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00434906506
Device Lot Number64841033
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2021
Supplement Date Received by Manufacturer04/27/2022
08/29/2022
08/04/2022
Initial Report FDA Received Date01/14/2022
Supplement Report FDA Received Date05/11/2022
09/01/2022
09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexMale